# SDR SWAA2022040882370

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EDGE BS 312 FRAME AT FWD ENTRY DOOR UPPER SILL LBL 33 WL 298. / [01] ACCOMPLISHED HFEC INSPECTION OF CRACK MARKED END IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# IS000450;[02] REMOVED DAMAGED AREA ON BS312 FRAME AT FWD ENTRY DOOR UPPER SILL BETWEEN STR5L-6L WL298 LBL33 BY TRIM OUT I.A.W SRM 51-10-02-0G-0;[03] REQUEST HFEC TO VERIFY CRACK FREE CONDITION ON TRIM OUT AREA.;[04] VERIFIED CORRECTIVE ACTION STEP 2.;[05] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[06] PERFORMED .040 INSURANCE CUT PER SRM 53-10-07-2R-1 STEP 4 -D;[07] PERFORMED DVI OF UNDERLYING STRUCTURE CRACKS;DEFORMATION OR OTHER DAMAGE IN REPAIR AREA PER SRM 53-10-07-2R-1 STEP 4-F NO FIRTHER DAMAGE NOTED;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] REPAIRED DAMAGE ON EGE OF BS 312 FRAME AT FWD ENTRY DOOR UPPER SILL; LBL 33; WL 298 PER EA 22-153-00851.;[10] EDITED MEASUREMENT TABLE.;[11] CERTIFIED EDIT.;[12] VERIFIED CORRECTIVE ACTIONS STEP 9.
